# SDR CA991209064

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 57A2433
- Condition: Wrong Part
- Location: Prop Hub
- Part time: 1,350 hours
- Component: Hartzl, BHCC2YF1BF
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ONE BOGUS PART (HUB BOLT) FOUND.
